MathSciNet Relay Station
MathSciNet bibliographic data
MR366679 (51 #2926) 05A05 (90D05)
Paul, Jerome L. The $q$-regularity of lattice point paths in ${\bf R}\sp{n}$. Bull. Amer. Math. Soc. 81 (1975), 492–494; addendum, ibid. 81 (1975), 1136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement